| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor contacted zoll to report that a patient was experiencing "add gel/replace belt" messages.
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (add gel / replace belt messages) has been confirmed.Upon investigation the electrode belt did not pass essential performance testing.The cause for the failure was isolated to a pulse wire broken from the rear 1 wire therapy electrode.The root cause for the open wire was unable to be positively identified.There were no adverse events associated with the damaged belt.